MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; TTL1LYR 10FR 5ML 100%SILI FOL UM TRAY

MEDLINE INDUSTRIES, LP; TTL1LYR 10FR 5ML 100%SILI FOL UM TRAY
Catalog Number URO170810
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, on (b)(6) 2025 the foley balloon was unable to be inflated despite "excessive force".
 
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025 the foley balloon was unable to be inflated despite "excessive force".The customer reported due to the product issue a new foley catheter was inserted.The customer did not report any serious injury related to the reported incident.No additional details are available related to the customer reported issue.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
TTL1LYR 10FR 5ML 100%SILI FOL UM TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key23523499
Report Number1417592-2025-00618
Device Sequence Number18588327
Product Code OHR
UDI-Device Identifier10889942213474
UDI-Public10889942213474
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/29/2025
Device Catalogue NumberURO170810
Device Lot Number25HBB886
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age3 YR
Patient SexFemale